Open Access iconOpen Access


Exact Solutions and Finite Time Stability of Linear Conformable Fractional Systems with Pure Delay

Ahmed M. Elshenhab1,2,*, Xingtao Wang1, Fatemah Mofarreh3, Omar Bazighifan4,*

1 School of Mathematics, Harbin Institute of Technology, Harbin, 150001, China
2 Department of Mathematics, Faculty of Science, Mansoura University, Mansoura, 35516, Egypt
3 Mathematical Science Department, Faculty of Science, Princess Nourah Bint Abdulrahman University, Riyadh, 11546, Saudi Arabia
4 Section of Mathematics, International Telematic University Uninettuno, Roma, 00186, Italy

* Corresponding Authors: Ahmed M. Elshenhab. Email: email; Omar Bazighifan. Email: email

(This article belongs to this Special Issue: Advanced Numerical Methods for Fractional Differential Equations)

Computer Modeling in Engineering & Sciences 2023, 134(2), 927-940.


We study nonhomogeneous systems of linear conformable fractional differential equations with pure delay. By using new conformable delayed matrix functions and the method of variation, we obtain a representation of their solutions. As an application, we derive a finite time stability result using the representation of solutions and a norm estimation of the conformable delayed matrix functions. The obtained results are new, and they extend and improve some existing ones. Finally, an example is presented to illustrate the validity of our theoretical results.


Cite This Article

Elshenhab, A. M., Wang, X., Mofarreh, F., Bazighifan, O. (2023). Exact Solutions and Finite Time Stability of Linear Conformable Fractional Systems with Pure Delay. CMES-Computer Modeling in Engineering & Sciences, 134(2), 927–940.

cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1741


  • 796


  • 0


Share Link